# SDR DHL9972701C

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seat Track
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT HORIZONTAL STABILIZER SLIDING SEAL AFT TRACK IS CRACKED UPPER SECTION.  REPLACE SLIDING SEAL TRACK LWR SECTION RT AFT IAW B727-SRM 51-30-2 N/R 4386.
